# SDR CA050307001

- Difficulty date: February 24, 2005
- Submitted: April 1, 2005
- Operation: General aviation
- Make and model: Bell 212
- Aircraft time: 18,205 hours
- Engine: Pwa PT6T3B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part serial: TX0065
- Condition: Unresponsive
- Location: Both
- Stage of operation: AP
- How discovered: O
- Nature of condition: R
- Precautionary procedure: R

## Discrepancy

(CAN) ON APPROACH NEITHER ENGINE RESPONDED TO INCREASED COLLECTIVE.  THE AIRCRAFT AUTOROTATED TO A HEAVY LANDING.  MFG WILL MONITOR THE INVESTIGATION INTO THIS EVENT AND WILL SUPPLIMENT THIS REPORT TO REFLECT ROOT CAUSE, ONCE ESTABLISHED.
